# SDR DALA2019120907157

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 77,072 hours, 15,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Missing
- Location: Ram Air Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

LEFT RAM INLET DOOR STATUS MESSAGE APPEARED. AFTER ARRIVAL IN FRA, FOUND THE LEFT RAM INLET DOOR MISSING. NO OTHER DAMAGE FOUND. DEFERRED PER CDL 21-53-01 UNTIL A NEW DOOR IS AVAILABLE TO INSTALL. LP 6711096
